# SDR DALA2014071504110

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 59,359 hours, 43,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED AT BS 1380, 10 INCHES ABOVE RT PYLON.  COMPLIED WITH PRI 527352-14, REV O AND REPAIRED IAW ERA 527352-14, REV ORIGINAL.
